... for neuropathic pain and it hasn't helped. I've also read about withdrawing from this medication and want no part of it. So my doctor started my taper by decreasing bedtime dose of 600 mg to 300 mg for one week. I started this 3 days ago and now I have a bad cough. Is this an effect of the taper or just a coincidental virus? Am I tapering too fast? I also have had stomach pains the last 2 days. Does anyone have any experience with this? Thank you, night nurse
No responses have yet been posted. Add your response to this question.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2014 • 2 answers
Posted 30 Sep 2015 • 10 answers
Neurontin - I have been taking generic Gabapentin 4x300mg per day for the last two years. The effect
Posted 21 Apr 2016 • 1 answer
Does anyone have experience in being prescribed both gabapentin and Lyrica simultaneously? Max dose?
Posted 3 Jan 2017 • 1 answer
Posted 22 Sep 2017 • 0 answers